The Annals of Mathematical Statistics

Designs for Regression Problems with Correlated Errors III

Jerome Sacks and Donald Ylvisaker

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 41, Number 6 (1970), 2057-2074.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177696705

Digital Object Identifier
doi:10.1214/aoms/1177696705

Mathematical Reviews number (MathSciNet)
MR270530

Zentralblatt MATH identifier
0234.62025

JSTOR
links.jstor.org

Citation

Sacks, Jerome; Ylvisaker, Donald. Designs for Regression Problems with Correlated Errors III. Ann. Math. Statist. 41 (1970), no. 6, 2057--2074. doi:10.1214/aoms/1177696705. https://projecteuclid.org/euclid.aoms/1177696705


Export citation